This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Benylin Day & Night Caps 16s

View all Benylin

nylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of cold and flu including: aches and pains, headache, blocked nose, sore throat, fever. The Day capsules can also relieve tiredness and drowsiness.

More Product Information

Product Information


nylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of cold and flu including: aches and pains, headache, blocked nose, sore throat, fever. The Day capsules can also relieve tiredness and drowsiness.

Features

Fever, Headache, Aches & Pains, Sore Throat, Blocked Nose.

Warnings or Restrictions

Keep all medicines out of the reach and sight of children. WARNING: DO NOT EXCEED THE STATED DOSE. Note: Does not contain a sleep aid. Please read the enclosed leaflet carefully before use. Do not use the capsules after the date shown on the pack. Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor or pharmacist.

Product Specification

Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg

Size (16) Unit (EA)

Product code: 530735

Product Uses

Dose: For oral use only. Swallow whole with water, do not chew. Adults and children 12 years and over: 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years of age.

Link to top of current page.
Link to display social media share links
Please wait...